# SDR SWIA97920

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Not Latched
- Location: Rt Emer Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CLIMBING THROUGH 10,000 FT, CABIN ATTITUDE WARNING CAME ON AND CABIN WILL NOT PRESSURIZE.  RETURNED TO SLC.  FOUND HANDLE ON RIGHT EMERGENCY DOOR AT ROW 6 CRACKED OPEN.  RESET SAME.
